# SDR COMA0560630

- Difficulty date: November 21, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 16,177 hours, 13,713 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Priority Valve
- Part number: 46193
- Part serial: 794
- Condition: Faulty
- Location: Mlg
- Part time: 14,689 hours, 12,942 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5573 - DURING CVG APPROACH RECEIVED A GEAR DISAGREE WARNING WHEN LOWERED.  CREW DECLARED AN EMERGENCY, ABORTED APPROACH, CYCLED GEAR AGAIN WITH NORMAL INDICATION AND THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  REPLACED THE MLG PRIORITY VALVE.
